# SDR SWAA2021031754858

- Difficulty date: March 13, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 63,596 hours, 37,608 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MG; FWD TRUNNION SUPPORT FITTING ALL 4 EA. LUG BORES; HAVE SIGNS OF CORROSION / ACCOMPLISHED E.A. 1-A57-3246 AND MT 757-RCB-04-01 ON ALL 4 RT MLG FWD TRUNNION SUPPORT FITTING LUGS. (LINE REAMED) REF. D&M ENTERPRISES A/R W.O. SSR# 1273
